Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Can I use Step up pills to increase my height ?

Dear doc: im 19 years old and i have a big problem with my height i wanted to ask how can i increase my height?and can i use the step up pills?can it works really?please give me prescription for that pills That should i use it or not?im so serious about my height so please help me dear doctor,all my family members i mean my mother,father,grandfather... They are tall but im not,i know its not a genetic problem cause all in my family are tall except me,i dont know why?but now im 19 i think i can increase my height but i dont know how to...???so please give me suggestion what can i do for my height growth?can i use that step up pills or not?And if you know any better pills so please tell me about that or any better way than it, Thank you Waiting for your answer
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
There is no medicne for increse hight take healthy food or proper excersise if u have more doubt then chake hormonal test related tyroid or growth hormon
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor